# SDR SWIA201333223

- Difficulty date: April 9, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 36,741 hours, 53,165 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF AUTO FEATHER AURAL WARNING.  AUTO FEATHER SWITCH WAS IN THE ON POSITION.  (FLT 5473)  REPLACED LEFT ENGINE TORQUE SIGNAL CONDITIONER.  P/N: 3005-0000-57 S/N ON: MM4765  S/N OFF: MM4917
